# SDR IXXA2022041502

- Difficulty date: April 15, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal Bracket
- Part number: 314T111063
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN COWL SEAL RETAINER BRACKET CRACKED
